# SDR SWAA2014030325719

- Difficulty date: February 22, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 84,723 hours, 63,895 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 277, BETWEEN STRINGER 16L TO STRINGER 17L.  R & R SHEAR TIE IAW SRM.
